American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B69) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[3] Chongying Dong, Xiangyu Jiao and Feng Xu. Quantum dimensions and quantum Galois theory. Trans. Amer. Math. Soc. 365 (2013) 6441-6469.
Abstract, references, and article information   
View Article: PDF

[4] Yi-Zhi Huang and Liang Kong. Modular invariance for conformal full field algebras. Trans. Amer. Math. Soc. 362 (2010) 3027-3067. MR 2592945.
Abstract, references, and article information   
View Article: PDF

[5] Bong H. Lian, Andrew R. Linshaw and Bailin Song. Chiral equivariant cohomology II. Trans. Amer. Math. Soc. 360 (2008) 4739-4776. MR 2403703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chongying Dong and Cuipo Jiang. Bimodules and $g$-rationality of vertex operator algebras. Trans. Amer. Math. Soc. 360 (2008) 4235-4262. MR 2395171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ching Hung Lam, Hiromichi Yamada and Hiroshi Yamauchi. Vertex operator algebras, extended $E_8$ diagram, and McKay's observation on the Monster simple group. Trans. Amer. Math. Soc. 359 (2007) 4107-4123. MR 2309178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Toshiyuki Abe, Geoffrey Buhl and Chongying Dong. Rationality, regularity, and $C_2$-cofiniteness. Trans. Amer. Math. Soc. 356 (2004) 3391-3402. MR 2052955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wei-Ping Li, Zhenbo Qin and Weiqiang Wang. Ideals of the cohomology rings of Hilbert schemes and their applications. Trans. Amer. Math. Soc. 356 (2004) 245-265. MR 2020031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yi-Zhi Huang and Antun Milas. Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II. Trans. Amer. Math. Soc. 354 (2002) 363-385. MR 1859279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen Berman, Elizabeth Jurisich and Shaobin Tan. Beyond Borcherds Lie algebras and inside. Trans. Amer. Math. Soc. 353 (2001) 1183-1219. MR 1707191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1